# SDR C2XA07IA050

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 19,458 hours, 18,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010861
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE PASSENGER DOOR EMERGENCY LIGHT DID NOT ILLUMINATE.  THE AFFECTED EMERGENCY LIGHT WAS REMOVED AND REPLACED, THE SYSTEM OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
